MathSciNet Relay Station
MathSciNet bibliographic data
MR2207565 05C85
Markenzon, L.; Justel, C. M.; Paciornik, N. Subclasses of $k$-trees: characterization and recognition. Discrete Appl. Math. 154 (2006), no. 5, 818–825.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement